Alert archive / South Carolina / Small Craft Advisories in 2021

Small Craft Advisory 57, NWS Charleston, SC

September 8, 2021

NWS Charleston, SC issued this small craft advisory at Sep 8, 2021, 4:13 PM EDT. It took effect at Sep 9, 2021, 8:00 AM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2021, 4:13 PM EDT (20:13 UTC)
In effect from
Sep 9, 2021, 8:00 AM EDT
Expired
Sep 11, 2021, 1:38 AM EDT
In force
42 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

480 
WHUS72 KCHS 082013
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
413 PM EDT Wed Sep 8 2021

AMZ374-090415-
/O.NEW.KCHS.SC.Y.0057.210909T1400Z-210911T1800Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
413 PM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 2 PM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 25 kt and 
  seas 4 to 7 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 10 AM Thursday to 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
11 follow-up statements
033 
WHUS72 KCHS 090255
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1055 PM EDT Wed Sep 8 2021

AMZ354-091100-
/O.EXB.KCHS.SC.Y.0057.210909T1200Z-210909T2100Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1055 PM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 5 PM EDT
THURSDAY...

* WHAT...West winds 15 to 20 kt with gusts to 25 kt and seas 3 to
  5 ft expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...From 8 AM to 5 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-091100-
/O.EXT.KCHS.SC.Y.0057.210909T1200Z-210911T1800Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1055 PM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THURSDAY TO 2 PM
EDT SATURDAY...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft expected.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM Thursday to 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
863 
WHUS72 KCHS 090900
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
500 AM EDT Thu Sep 9 2021

AMZ354-091700-
/O.CON.KCHS.SC.Y.0057.210909T1200Z-210909T2100Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
500 AM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON...

* WHAT...South winds increasing to 15 to 25 kt and seas 4 to 6 ft
  expected.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...From 8 AM this morning to 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-091700-
/O.CON.KCHS.SC.Y.0057.210909T1200Z-210911T1800Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
500 AM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 2 PM EDT SATURDAY...

* WHAT...S winds increasing to 20 to 25 kt, backing W 15 to 20 kt
  this afternoon and seas 5 to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...From 8 AM this morning to 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
978 
WHUS72 KCHS 091417
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1017 AM EDT Thu Sep 9 2021

AMZ354-092100-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210909T2100Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1017 AM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 6 ft.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ374-092230-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210911T1800Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1017 AM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SATURDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 5
  to 8 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
873 
WHUS72 KCHS 091909
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
309 PM EDT Thu Sep 9 2021

AMZ354-092015-
/O.CAN.KCHS.SC.Y.0057.000000T0000Z-210909T2100Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
309 PM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

AMZ374-100315-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210911T1800Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
309 PM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SATURDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
357 
WHUS72 KCHS 100622
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
222 AM EDT Fri Sep 10 2021

AMZ374-101430-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210911T1800Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
222 AM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SATURDAY...

* WHAT...Seas 4 to 7 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
452 
WHUS72 KCHS 100802
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
402 AM EDT Fri Sep 10 2021

AMZ374-102200-
/O.EXT.KCHS.SC.Y.0057.000000T0000Z-210911T1200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
402 AM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
799 
WHUS72 KCHS 101043
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
643 AM EDT Fri Sep 10 2021

AMZ374-102200-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210911T1200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
643 AM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
347 
WHUS72 KCHS 101444
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1044 AM EDT Fri Sep 10 2021

AMZ374-102245-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210911T1200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1044 AM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
042 
WHUS72 KCHS 101918
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
318 PM EDT Fri Sep 10 2021

AMZ374-110330-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210911T1200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
318 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
676 
WHUS72 KCHS 102334
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
734 PM EDT Fri Sep 10 2021

AMZ374-111200-
/O.CON.KCHS.SC.Y.0057.000000T0000Z-210911T1200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
734 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 4 to 6 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
437 
WHUS72 KCHS 110538
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
138 AM EDT Sat Sep 11 2021

AMZ374-110645-
/O.CAN.KCHS.SC.Y.0057.000000T0000Z-210911T1200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
138 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 2:25 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 8, 2:25 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
225 PM EDT Wed Sep 8 2021

.SYNOPSIS...
A cold front is forecasted to slowly move through Thursday,
while a low originating in the Gulf moves along the front. High
pressure returns for the weekend and early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This Afternoon: A large mid-lvl trough will advance over the
Great Lakes region and toward the Northeast United States with a
cold front progressing south-southeast across the Appalachian
Mts late day. Across the Gulf of Mexico, an area of low pressure
will continue a slow track north-northeast, eventually reaching
the Florida Panhandle this evening. Ahead of these features, a
deep plume of moisture characterized by PWATs around 2.0 inches
will gradually advect across the local area within a southwest
flow, reaching parts of southeast Georgia early afternoon, then
southeast South Carolina mid afternoon. The combination of
moisture and weak mid-lvl energy in advance of arriving low
pressure indicates chances to potentially numerous showers and
thunderstorms this afternoon, especially if some enhanced
moisture convergence develops along boundaries and/or a
developing seabreeze that shifts inland. However, a swath of
cirrus clouds continues to spread across Georgia and into South
Carolina this afternoon, which will pose a limit on overall
convective coverage and intensity, at least for the next few
hours. Most activity should remain pulse type in nature and sub-
severe given weak shear and modest MLCAPE between 1500-2000
J/kg. However, a stronger thunderstorm or two can not be ruled
out with gusty winds and brief moderate/heavy downpours, mainly
across the Tri-County area where stronger sfc heating remains
ahead of arriving cirrus.

Tonight: Upper level troughing/height falls will be digging into the
SE Conus while sfc boundary advances across the Appalachians and far
northern Georgia by morning. I do expect a slow decrease in
convection through the evening hours with loss of heating. However,
aforementioned circulation in the NE Gulf is looking to cross the
Florida panhandle into SE Georgia by morning and bring it's
associated round of deep tropical moisture/showers and storms into
the region late and heading into Thursday. Overall impacts to our
area still remain to be seen. That said, I am increasingly concerned
that with stronger wind fields/increased shear and helicity
associated with the system edging into the SE Georgia counties, some
strong to severe storms may sneak into our area late overnight into
Thursday. Will have to keep an eye on that.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
Thursday: A strong mid-level trough will be over the East Coast in
the morning. It's axis will slowly shift to the east with time. At
the surface, an interesting scenario appears to set up. A cold front
will be located to our northwest in the morning. It's forecasted to
move southeast through our area, passing off our coast during the
late evening or just after midnight. At the same time, low pressure
originating in the Gulf of Mexico is expected to move to the
northeast along the front. The low is forecasted to move over or
very close to our area during the afternoon, then offshore
overnight. There will be lots of moisture in place across our area
with PWATs approaching 2.25" in the morning. This value is well
above normal for this time of year. The combination of the moisture
and lift, along with some aid from a jet streak entrance region not
to far to our northeast will lead to a rainy day. We raised POPs
further and now have the highest POPs across portions of our GA
counties and along our entire coast, which is where we have the
highest QPF. Though, a change in the timing/location of the front
and/or low could still warrant large changes to the QPF. A few
rumbles of thunder are possible. But instability will be somewhat
negated by the plentiful moisture. High temperatures will be several
degrees below normal and it's entirely possible some spots may not
hit the 80 degree mark. High pressure starts working its way into
our area from the northwest during the evening, continuing further
overnight. That'll lead to improving/clearing conditions first
inland, then along the coast. Our entire area should be rain free
after midnight. Drier northwest to north winds will yield below
normal low temperatures.

Friday: The mid-levels will consist of a trough over the
Northeastern U.S. in the morning. This trough will move away with
time. At the surface, a cold front should be located just to our
south/southeast in the morning. The front will keep getting pushed
away from our area as high pressure passes to our north. Models hint
at some light shower, mainly south of I-16 in the afternoon. But
this may be a bit pessimistic considering the dry air filtering in
from the north. For now, we have mentionable POPs in this area.
Further north, dry air should prevail. Any precipitation should wind
down for most locations during the evening. The exception will be
along the GA coast, where some light showers could persist. The
northeast winds will yield below normal temperatures.

Saturday: Zonal flow starts to develop over the region. Surface high
pressure is to our north while a stationary front is further to our
south. Similar to Friday, there could be some light showers for our
far southern counties while dry conditions prevail further to the
north. Temperatures will be at or just below normal.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
WPC forecasts a front to our south Sunday and high pressure to our
north on Sunday. The front dissipates on Monday and the high becomes
more dominant, persisting into Tuesday. This will lead to mostly dry
conditions next week. Temperatures are forecasted to gradually rise,
possibly above normal by Tuesday.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Shower and thunderstorm coverage should increase across the area
during the next couple hours, posing a risk of TEMPO MVFR at the
CHS terminal until 19Z, then again at all terminals between
20-24Z Wednesday. VFR conditions should then prevail for at
least a few hours at all terminals early tonight, before another
round of flight restrictions occurs at the terminals approaching
daybreak Thursday. At this time, confidence is fairly high that
the SAV terminal will experience a several hour period of MVFR
conditions with prevailing showers between 10Z-18Z Thursday,
whereas light showers have been introduced at both CHS and JZI
terminals with low end VFR conditions between 14Z-18Z Thursday.

Extended Aviation Outlook: Flight restrictions are possible due to
showers/thunderstorms through Thursday night.

&&

.MARINE...
This Afternoon and Tonight: A fairly weak pressure gradient
will persist across local waters this afternoon ahead of a cold
front approaching the Southeast and low pressure slowly
advancing north-northeast across the Gulf of Mexico. In general,
southwest to south winds should gust up to 10-15 kt with seas
averaging between 3-4 ft while large swell associated with
distant Hurricane Larry impacts the area through the tonight.
Winds and seas should gradually strengthen/build overnight as
low pressure approaches the Georgia coast late. In general,
south-southwest winds should approach 15-20 kt while seas build
up to 4-5 ft.

Extended Marine: A cold front is forecasted to approach from the
northwest Thursday morning, then move through in the evening or
overnight. Meanwhile, low pressure originating in the Gulf of Mexico
is expected to move northeast along this front, passing over or near
our area in the afternoon and evening. Both of these synoptic
features will bring changes in the wind direction. Some models now
have the strongest winds in the vicinity of the low, where gusts
could reach the lower 20s for a short period of time over a small
area. Winds then turn to the north Thursday night as high pressure
builds towards our area. The high will remain the dominant feature
to our north Friday through early next week.

As for seas, long period swell (around 15 seconds) from distant
Hurricane Larry will continue moving through our waters through
Saturday. Wave models still have seas building to 6 ft or greater
Thursday afternoon, persisting possibly into Saturday, mainly for
the GA waters beyond 20 nm. This model data matches fairly well with
buoys far offshore, factoring in swell decay. This would necessitate
a Small Craft Advisory. Seas could also approach 6 ft for our
Charleston waters during this same time period, which is more
borderline for an Advisory.

Rip Currents: Long period swell from distant Hurricane Larry will
impact our beaches through Saturday. Internal calculations and
models support at least a Moderate Risk for Thursday. An enhanced
risk for rip currents continues Friday and Saturday.

High Surf: Long period swell from distant Hurricane Larry will
generate higher breaking waves at our beaches through Saturday.
The current forecast is for breakers to peak at 4 ft Thursday and
Friday. This is just short of the 5 ft needed for a High Surf
Advisory.

&&

.TIDES/COASTAL FLOODING...
Astronomical tide levels are running above normal due to a
recent new moon and a perigee later this week. Onshore winds may
develop this week, especially in the wake of afternoon and
evening sea breezes. Minor coastal flooding will be possible
during the evening high tides along the coast of Charleston and
Colleton Counties through mid-week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...High Risk for Rip Currents until 8 PM EDT this evening for GAZ117-
     119-139-141.
SC...High Risk for Rip Currents until 8 PM EDT this evening for
     SCZ048>051.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...MS
LONG TERM...MS
AVIATION...DPB/MS
MARINE...DPB/MS/TBA
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 8, 5:04 AM EDT, 11 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
504 AM EDT Wed Sep 8 2021

SCZ049-050-091000-
Coastal Colleton-Charleston-
504 AM EDT Wed Sep 8 2021

...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Coastal Flooding: Minor coastal flooding will be possible during the
evening high tides along the coast of Charleston and Colleton
Counties through the middle of the week.

Rip currents: A moderate risk of rip currents is anticipated again
Thursday with an elevated risk for rip currents through the
remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048-051-091000-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
504 AM EDT Wed Sep 8 2021

...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rip currents: A moderate risk of rip currents is anticipated again
Thursday with an elevated risk for rip currents through the
remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-091000-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
504 AM EDT Wed Sep 8 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 5:45 PM EDTAreal Flood AdvisoryCHSBeaufort91 min
Sep 8, 5:48 PM EDTSpecial Weather StatementCHSDorchester27 min
Sep 8, 5:54 PM EDTSpecial Weather StatementCHSBeaufort36 min
Sep 8, 6:07 PM EDTSpecial Marine WarningCHS2 hr
Sep 8, 6:19 PM EDTSpecial Weather StatementCHSBerkeley41 min
Sep 8, 6:49 PM EDTSpecial Marine WarningCHS116 min

Nearby

Small Craft Advisories in South Carolina, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.